MathSciNet Relay Station
MathSciNet bibliographic data
MR768570 (86e:65028) 65D20 (33A40)
Kerimov, M. K.; Skorokhodov, S. L. Calculation of complex zeros of Bessel functions $J\sb \nu(Z)$ and $I\sb \nu(z)$ and their derivatives. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 24 (1984), no. 10, 1497–1513.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement